Feb 25, 2007
Have a bad disk ( L5 )will shots effect my meds. or HIv.? I am on Atripla now for one year!!!!
Response from Dr. Young
Thanks for your post.
The commonly used injections for back disease shouldn't interact with the components of Atripla (tenofovir, FTC, efavirenz), but I'd be sure to let both your HIV and back doctors know about all the medications (and supplements) that you take before getting any treatments.
Best of health, BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Will Genital Warts Ever Go Away?
- Will Bacterial Vaginosis Clear On Its Own?
- When To Check If You Have Gonorrhea In Your Throat?
- What's The Difference Between Trichomoniasis And Bacterial Vaginosis?
- Vinegar And Water For Bacterial Vaginosis
- What To Do If Treatment Did Not Work For Gonorrhea Or Chlamydia?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.